Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 10, 2016, 8:39 PM CDT for 4 counties in Nebraska. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 8:39 PM CDT (01:39 UTC)
- Expired
- May 10, 2016, 9:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, NE, Hall County, NE, Hamilton County, NE, Merrick County, NE
The radar
The Grand Island radar (KUEX), 53 km from the middle of the area, began a volume at 01:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1798 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
761
WUUS53 KGID 110139
SVRGID
NEC035-079-081-121-110215-
/O.NEW.KGID.SV.W.0089.160511T0139Z-160511T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
839 PM CDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHERN HAMILTON COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHEASTERN HALL COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN MERRICK COUNTY IN CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 839 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CAIRO TO NEAR DONIPHAN TO NEAR INLAND...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...AURORA...HARVARD...DONIPHAN...ALDA...GILTNER...PHILLIPS...
TRUMBULL AND STOCKHAM.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 305 AND 337.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4066 9783 4060 9826 4062 9828 4070 9828
4070 9838 4095 9872 4096 9872 4105 9829
4086 9791
TIME...MOT...LOC 0139Z 258DEG 31KT 4093 9865 4080 9843 4063 9822
HAIL...1.00IN
WIND...60MPH
$$
EWALD2 follow-up statements
872
WWUS53 KGID 110153
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT TUE MAY 10 2016
NEC035-079-081-121-110215-
/O.CON.KGID.SV.W.0089.000000T0000Z-160511T0215Z/
CLAY NE-HAMILTON NE-HALL NE-MERRICK NE-
853 PM CDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN CLAY...SOUTHERN HAMILTON...NORTHEASTERN HALL AND
SOUTHWESTERN MERRICK COUNTIES...
AT 853 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF CAIRO TO NEAR PHILLIPS TO NEAR
HARVARD...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...AURORA...HARVARD...DONIPHAN...ALDA...GILTNER...PHILLIPS...
TRUMBULL AND STOCKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4066 9783 4060 9826 4062 9828 4070 9828
4070 9838 4095 9872 4096 9872 4105 9829
4086 9791
TIME...MOT...LOC 0153Z 257DEG 29KT 4096 9850 4083 9828 4066 9807
HAIL...1.00IN
WIND...60MPH
$$
EWALD942
WWUS53 KGID 110211
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
911 PM CDT TUE MAY 10 2016
NEC035-079-081-121-110221-
/O.EXP.KGID.SV.W.0089.000000T0000Z-160511T0215Z/
CLAY NE-HAMILTON NE-HALL NE-MERRICK NE-
911 PM CDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLAY...SOUTHERN
HAMILTON...NORTHEASTERN HALL AND SOUTHWESTERN MERRICK COUNTIES WILL
EXPIRE AT 915 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4066 9783 4060 9826 4062 9828 4070 9828
4070 9838 4095 9872 4096 9872 4105 9829
4086 9791
TIME...MOT...LOC 0210Z 258DEG 31KT 4096 9850 4083 9828 4066 9807
$$
EWALDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:53 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 10, 6:53 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 653 PM CDT TUE MAY 10 2016 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 310 PM CDT TUE MAY 10 2016 THE MAIN CONCERN IN THE SHORT TERM IS THE COLD FRONTAL PASSAGE AND THUNDERSTORMS THAT ARE EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT THIS EVENING AND OVERNIGHT. HIGH-RESOLUTION GUIDANCE HAS BEEN CONSISTENT IN THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND INTO THE EVENING. AS OF 19Z (2PM) SHOWERS AND THUNDERSTORMS HAVE DEVELOPED SIMILAR TO GUIDANCE. THE FRONT IS ROUGHLY EAST OF BROKEN BOW SOUTH TO MCCOOK. WITH THIS...EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP ALONG THE FRONT AS IT MOVES EASTWARD. THIS WILL IMPACT THE WHOLE AREA. SHEAR IS ADEQUATE...BUT INSTABILITY IS STRUGGLING BETWEEN 500-1500 J/KG...HOWEVER PLENTIFUL SUNSHINE AND HIGHER THAN EXPECTED DEW POINTS ARE PROVIDING SLIGHTLY HIGHER INSTABILITY THAN PREVIOUSLY THOUGH. THINK AS THE UPPER LOW MOVES EASTWARD INSTABILITY MAY INCREASE SLIGHTLY INTO THE EVENING HOURS THEN OVERNIGHT AHEAD OF THE FRONT WITH ELEVATED MOISTURE TRANSPORT. DURING THE EVENING THERE WILL BE A CHANCE FOR STRONG TO SEVERE STORMS. MAINLY ANYTIME AFTER 3PM THROUGH JUST AFTER SUNSET. SEVERE STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL UP TO PING-PONG BALL SIZE. THE SEVERE THREAT IS EXPECTED TO DIMINISH INTO THE LATE EVENING AND INTO THE OVERNIGHT HOURS AS THE THREAT TRANSITIONS TO FLOODING. SHOWERS WITH SCATTERED THUNDER ARE EXPECTED TO BECOME MORE WIDESPREAD ACROSS THE AREA DURING THE OVERNIGHT HOURS IMPACTING MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. A PORTION OF NORTH CENTRAL KANSAS COULD SEE SOME STRONGER STORMS AS MOISTURE TRANSPORT INCREASES IN THE MIDDLE OF THE NIGHT...BUT CONFIDENCE IS NOT AS HIGH ON THIS. WIDESPREAD RAINFALL OF 1-2 INCHES IS EXPECTED ACROSS MUCH OF THE AREA WITH SOME AREAS GETTING HIGHER AMOUNTS AND SOME AREAS LESS. THESE SHOWERS/STORMS ARE CURRENTLY EXPECTED TO PERSIST INTO WEDNESDAY MORNING ESPECIALLY OVER EASTERN AREAS AS THE UPPER WAVE ENCROACHES ON THE AREA. PRECIPITATION IS EXPECTED TO PUSH EAST...OUT OF THE AREA BY LATE MORNING/EARLY AFTERNOON. HIGHS WILL BE SLIGHTLY COOLER BEHIND THE COOL FRONT FOR WEDNESDAY. HIGHS IN THE 60S ARE EXPECTED. THIS IS SLIGHTLY COOLER THAN SEASONAL NORMS FOR EARLY/MID MAY. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 310 PM CDT TUE MAY 10 2016 ALOFT: ONE LAST SHORTWAVE TROF WILL MOVE THRU THU THEN A PATTERN CHANGE WILL BE COMPLETE...WITH SVRL DAYS OF NW FLOW. THE CLOSED LOW CURRENTLY STALLED BETWEEN AK/HI WILL MOVE TO THE W COAST SAT AND OPEN UP INTO A TROF AND BROADEN OVER THE WRN USA SUN-MON. IT WILL PROBABLY HAVE MULTIPLE WEAKER EMBEDDED VORT MAXIMA THAT SHOULD BEGIN TO EJECT ONTO THE PLAINS TUE. SURFACE: CANADIAN HIGH PRES WILL SLIDE SE ACROSS THE CNTRL PLAINS THU. A STRONG CANADIAN COLD FRONT WILL PLUNGE S CROSSING THE FCST AREA FRI FOLLOWED BY HIGH PRES SAT. ANOTHER COOL FRONT WILL SLIP THRU SAT...PART OF A CLIPPER-TYPE SYSTEM DIVING INTO THE GREAT LAKES...BUT THE CORE OF THE COOLER AIR WILL MISS TO THE E. A NEW HIGH BUILDS OVER MUCH OF THE NRN USA MON-TUE. GIVEN IMPENDING WX...AM FOREGOING A MORE DETAILED DSCN. BOTTOM LINE IS BELOW NORMAL TEMPS SAT-MON. THE MODELS/POPS SEEM WAYYYY OVERDONE WITH NO INSTABILITY AND NO FORCING. SO POPS WERE DRASTICALLY CUT IN COORD WITH NEIGHBORING OFFICES. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 653 PM CDT TUE MAY 10 2016 THE MAIN AVIATION FORECAST CONCERN CONTINUES TO BE THUNDERSTORMS THIS EVENING AND OVERNIGHT ALONG WITH A COLD FRONT CHANGING WINDS AROUND TO THE NORTH. IFR TO MVFR CEILINGS AND VISIBILITIES COULD BE PRESENT AS STORMS MOVE OVER THE TERMINALS. WILL AMEND AS NECESSARY FOR THESE CONDITIONS. RAIN/THUNDERSTORMS WILL PERSIST OVERNIGHT LINGERING INTO THE MORNING HOURS. NORTH WINDS WILL PERSIST THROUGH WEDNESDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && UPDATE...BILLINGS WRIGHT SHORT TERM...BILLINGS WRIGHT LONG TERM...HALBLAUB AVIATION...BILLINGS WRIGHT
Hazardous weather outlook, May 10, 6:41 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 641 PM CDT TUE MAY 10 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 112345- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 641 PM CDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THIS EVENING STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE. LARGE HAIL TO 2 INCHES AND DAMAGING WINDS TO 80 MPH ARE POSSIBLE. TORNADOES CANNOT BE RULED OUT. THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS THE AREA THIS EVENING AND INTO THE OVERNIGHT HOURS. SOME STORMS COULD BE STRONG TO SEVERE THIS AFTERNOON AND TONIGHT...WITH HAIL UP TO AROUND PING PONG BALL SIZE AND WIND GUSTS TO AROUND 60 MPH THE PRIMARY THREATS. IN ADDITION...PARTS OF THE AREA WILL SEE APPRECIABLE RAINFALL TONIGHT...WITH TOTALS OF AT LEAST 1 TO 2 INCHES LIKELY IN SEVERAL COUNTIES...AND LOCALIZED HIGHER AMOUNTS POSSIBLE. THIS COULD RESULT IN SHORT-TERM FLOODING ISSUES OF LOW-LYING AREAS AND SMALL STREAMS...ESPECIALLY IF HEAVIER RAIN TARGETS AREAS THAT HAVE ALREADY RECEIVED OVER 2 INCHES THIS WEEK. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY MORNING...A CHANCE OF THUNDERSTORMS CONTINUES ACROSS MOST OF THE OUTLOOK AREA...AND COULD POSSIBLY LINGER INTO THE AFTERNOON HOURS MAINLY EAST OF HIGHWAY 14. SEVERE STORMS ARE NOT ANTICIPATED AFTER SUNRISE WEDNESDAY...BUT SMALL HAIL CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON AT LEAST A LIMITED BASIS THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS BILLINGS WRIGHT
In the hours before
Local storm report, May 10, 8:12 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
812 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM HAIL KENESAW 40.62N 98.66W
05/10/2016 M0.88 INCH ADAMS NE PUBLIC
REPORT VIA TWITTER
&&
PBEDALocal storm report, May 10, 8:23 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
823 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HEAVY RAIN 3 NE MARQUETTE 41.04N 97.97W
05/10/2016 M4.30 INCH HAMILTON NE PUBLIC
ONLINE REPORT OF 4.3INCHES OF RAIN BETWEEN MARQUETTE AND
HORDVILLE.
&&
PBEDALocal storm report, May 10, 8:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM FLASH FLOOD MARQUETTE 41.01N 98.01W
05/10/2016 HAMILTON NE EMERGENCY MNGR
WATER OVER MANY COUNTY ROADS IN THE NORTHERN PART OF
HAMILTON COUNTY.
&&
JMBWLocal storm report, May 10, 8:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM TORNADO 2 SW CHAPMAN 41.00N 98.19W
05/10/2016 MERRICK NE TRAINED SPOTTER
TRAINED SPOTTER SAW TORNADO NEAR CHAPMAN ON RD 20.
0605 PM HAIL MARQUETTE 41.01N 98.01W
05/10/2016 M1.25 INCH HAMILTON NE PUBLIC
REPORTAND PICTURE VIA TWITTER
0625 PM TSTM WND GST 3 SW ATLANTA 40.34N 99.51W
05/10/2016 E85.00 MPH HARLAN NE COUNTY OFFICIAL
EST 85MPH WIND GUST FROM EM 2.5MILES SW OF ATLANTA
0641 PM HAIL 5 N HAMPTON 40.95N 97.89W
05/10/2016 M1.75 INCH HAMILTON NE COUNTY OFFICIAL
0652 PM FUNNEL CLOUD 7 NW PHILLIPSBURG 39.82N 99.42W
05/10/2016 PHILLIPS KS TRAINED SPOTTER
DIME SIZED HAIL WITH ROTATING WALL CLOUD AND A FEW FUNNEL
CLOUDS HAVE ALSO BEEN SEEN WITH THIS STORM.
0655 PM FLASH FLOOD 5 E MARQUETTE 41.01N 97.91W
05/10/2016 HAMILTON NE TRAINED SPOTTER
WATER OVER ROAD EST TO BE 1/2 MILE WIDE NEAR Q RD AND
21ST RD DOWN TO 22ND RD.
0659 PM FUNNEL CLOUD 5 NW PHILLIPSBURG 39.80N 99.39W
05/10/2016 PHILLIPS KS TRAINED SPOTTER
ROTATING WALL CLOUD WITH FUNNEL
0700 PM TSTM WND DMG 2 E MARQUETTE 41.01N 97.97W
05/10/2016 HAMILTON NE PUBLIC
PIVOT DAMAGED...PICTURE FROM PUBLIC VIA FACEBOOK.
0708 PM HAIL 5 W BENEDICT 41.01N 97.70W
05/10/2016 M0.88 INCH YORK NE TRAINED SPOTTER
0710 PM FLASH FLOOD 4 S HORDVILLE 41.02N 97.89W
05/10/2016 HAMILTON NE EMERGENCY MNGR
HEAVY RAIN WITH SEVERAL AREA ROADS WITH WATER OVER THEM.
0733 PM HEAVY RAIN 2 N ATLANTA 40.40N 99.47W
05/10/2016 E0.00 INCH PHELPS NE EMERGENCY MNGR
WATER RUNNING OVER COUNTY ROAD NORTH OF ATLANTA.
0740 PM TSTM WND GST 2 W BRADSHAW 40.88N 97.78W
05/10/2016 M30.00 MPH YORK NE TRAINED SPOTTER
GUSTNADOES/DUST FROM OUTFLOW ALONG HWY 34 HAVE LOWERED
VIS TO 0 MILES IN DUST.
0802 PM TSTM WND GST E ROSELAND 40.47N 98.56W
05/10/2016 E50.00 MPH ADAMS NE TRAINED SPOTTER
OUTFLOW MOVED THROUGH EST 50 MPH WIND GUST WITH DUST
CLOUD.
0812 PM HAIL KENESAW 40.62N 98.66W
05/10/2016 M0.88 INCH ADAMS NE PUBLIC
REPORT VIA TWITTER
0822 PM HEAVY RAIN 3 NE MARQUETTE 41.04N 97.97W
05/10/2016 M4.30 INCH HAMILTON NE PUBLIC
ONLINE REPORT OF 4.3INCHES OF RAIN BETWEEN MARQUETTE AND
HORDVILLE.
0825 PM FLASH FLOOD MARQUETTE 41.01N 98.01W
05/10/2016 HAMILTON NE EMERGENCY MNGR
WATER OVER MANY COUNTY ROADS IN THE NORTHERN PART OF
HAMILTON COUNTY.
&&
PBEDASpecial weather statement, May 10, 8:32 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE MAY 10 2016
NEZ062-075-110200-
HALL NE-ADAMS NE-
832 PM CDT TUE MAY 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR HALL AND NORTHEASTERN ADAMS
COUNTIES UNTIL 900 PM CDT...
AT 831 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR WOOD RIVER TO NEAR TRUMBULL. MOVEMENT WAS
NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GRAND ISLAND...HASTINGS...WOOD RIVER...DONIPHAN...ALDA AND HANSEN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 299 AND 317.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTH CENTRAL NEBRASKA.
LAT...LON 4054 9844 4087 9872 4097 9871 4104 9828
4068 9828
TIME...MOT...LOC 0131Z 243DEG 35KT 4088 9860 4067 9832
EWALDLocal storm report, May 10, 8:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
834 PM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND GST HASTINGS AIRPORT 40.60N 98.43W
05/10/2016 M47 MPH ADAMS NE AWOS
&&
PBEDAThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:00 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 45 min |
| May 10, 7:05 PM CDT | Flash Flood Warning | GID | Hamilton, Polk, York | 9 hr |
| May 10, 7:09 PM CDT | Special Weather Statement | GID | Nance | 21 min |
| May 10, 7:28 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 47 min |
| May 10, 7:34 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Polk, York | 41 min |
| May 10, 8:14 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 46 min |
| May 10, 8:32 PM CDT | Special Weather Statement | GID | Hall | 28 min |
| May 10, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Polk, York | 52 min |
| May 10, 9:23 PM CDT | Areal Flood Warning | GID | Hamilton, Polk, York | 4 days |
| May 10, 9:35 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, York | 57 min |
| May 11, 12:42 AM CDT | Special Weather Statement | GID | York | 48 min |
| May 11, 1:53 AM CDT | Special Weather Statement | GID | Franklin, Kearney | 37 min |
| May 11, 2:35 AM CDT | Special Weather Statement | GID | Adams, Nuckolls, Webster | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.